Complutense University Library

On a conjecture o f W. Veys

Melle Hernández, Alejandro and Artal Bartolo, Enrique and Luengo Velasco, Ignacio (2000) On a conjecture o f W. Veys. Mathematische Annalen, 317 (2). pp. 325-327. ISSN 0025-5831

[img] PDF
759kB

Official URL: http://www.springer.com/mathematics/journal/208

View download statistics for this eprint

==>>> Export to other formats

Abstract

In this work we show a singular K3 surface S of such that producing a counter-example to a conjecture of Veys.


Item Type:Article
Uncontrolled Keywords:Monodromy conjecture; Zeta–functions
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14477
References:

W. Barth, C. Peters and A. Van de Ven, Compact complex surfaces, Erg. der Math. und ihrer Grenz., A Series of Modem Surveys in Math., 3, 4, Springer-Verlag, Berlin, 1984

[GP] R. Gurjar and A. Pararneswaran, Open surfaces with non-positive Euler characteristic, Compositio Math. 99 (1995), 213-229

[H] R. Hartshome, Algebraic Geometry, Graduate Texts in Math. 52, Springer-Verlag, New York, 1977

[lS] A.J. de Jong and l. Steenbrink, Proof of a conjecture of W. Veys, Indag. Math. 6 (1) (1995),99-104

[V] W. Veys, Structure of rational open surfaces withnon-positive Euler characteristic, Math. Arm. 312 (1998), 527-548

Deposited On:30 Jan 2012 08:23
Last Modified:30 Jan 2012 09:25

Repository Staff Only: item control page